Metrics

From
Optimal Control of a Continuous-in-time Financial Model by Emmanuel Fr¨¦nod, Pierre M¨¦nard and Mohamad Safa American Journal of Modeling and Optimization. 2017, 5(1), 1-11 doi:10.12691/ajmo-5-1-1
Views
9644
Html 8832
Abstract 812
24 January 2017 (publication date) through 26 January 2021 *
7.92 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 5398
PDF764
Epub693
XML938
PPT1238
Figures1557
Tables208
Export: 2146
RIS676
BibTex740
Endnote730
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com